U.S. doctors online nowAsk doctors free
A 60-year-old male asked:

Can i mix suboxone and vicoprofen (hydrocodone and ibuprofen) for a severe toothache?

4 doctor answers12 doctors weighed in
Dr. Theodore Davantzis
Dentistry 41 years experience
Not recommended: Mixing two narcotic analgesics can have a disasterous consequence. To solve your problem you will need to see a local dentist for treatment. Analgesics do not repair decayed teeth or treat infections.
Dr. Arnold Malerman
Orthodontics 54 years experience
Life: Infected tooth, like any infection, can be life threatening. Mixing 2 potent narcotics can be life threatening. Dental treatment is the only way to cure your pain permanently...see your Dentist.
Dr. Paul Grin
Pain Management 37 years experience
Bad idea: Opiate withdrawal symptoms almost guaranteed if you take vicoprofen (hydrocodone and ibuprofen) and Suboxone is in your system. Also a combination of both increase sedation and drowsiness. Talk to your prescribing physician for your individual situation.
Dr. Louis Gallia
Surgery - Oral & Maxillofacial 46 years experience
NO: No. If your pain is that bad, see a dentist TODAY for permanent relief.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 41-year-old member asked:
2 doctor answers3 doctors weighed in
A 44-year-old member asked:
3 doctor answers5 doctors weighed in
A 31-year-old member asked:
1 doctor answer3 doctors weighed in
A 37-year-old member asked:
1 doctor answer1 doctor weighed in
A 39-year-old member asked:
2 doctor answers5 doctors weighed in
Last updated Nov 27, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.